MAUDE Adverse Event Report: Stryker GmbH GAMMA4 - LONG NAIL, RIGHT D11X420MM X 125DEG; Rod, Fixation, Intramedullary And Accessories

Stryker GmbH GAMMA4 - LONG NAIL, RIGHT D11X420MM X 125DEG; Rod, Fixation, Intramedullary And Accessories
Catalog Number 84251420S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fall (1848); Pain (1994)
Date of Event 02/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "removal of a broken long gamma 4 nail (at the cervical screw) in situ, requiring the fitting of a hip prosthesis.The nail had been fitted on (b)(6) 2025." on 20-mar-2026, additional information received: it was detected via an x-ray of the hip and pelvis in the emergency department.The x-ray was performed on a patient who had been experiencing pain and weakness in the lower limb that had gradually developed over the past 5 days.(the patient had undergone surgery for a transfemoral fracture of the femur in (b)(6) 2025.) a new operation was required to remove the broken nail and implant a hip prosthesis.
 
Event or Problem Description
As reported: "removal of a broken long gamma 4 nail (at the cervical screw) in situ, requiring the fitting of a hip prosthesis.The nail had been fitted on (b)(6)2025." 20-mar-2026 - additional information received: it was detected via an x-ray of the hip and pelvis in the emergency department.The x-ray was performed on a patient who had been experiencing pain and weakness in the lower limb that had gradually developed over the past 5 days.(the patient had undergone surgery for a transfemoral fracture of the femur in (b)(6) 2025.) a new operation was required to remove the broken nail and implant a hip prosthesis.16-apr-2026 - additional information received: o how and when did the patient become aware of the event? 73-year-old patient presenting with progressive right hip pain for 5 days.Fell on (b)(6)2026 without loss of consciousness or trauma.Diagnosed with a nail fracture in the emergency department on (b)(6)2026.
 
Additional Manufacturer Narrative
Correction: please refer to section d9.The device was not returned.The reported event could not be confirmed since the device was not returned for evaluation and no other evidence was provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing, or design related problems were found during the investigation.Based on the investigation, the root cause was attributed to a patient-related issue.The event was most likely caused by the reported patient fall, which resulted in nail breakage.However, additional documentation (e.G.X-rays) would have been required to enable a more detailed and precise root cause determination.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
GAMMA4 - LONG NAIL, RIGHT D11X420MM X 125DEG
Common Device Name
Rod, Fixation, Intramedullary And Accessories
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key24710385
Report Number0008031020-2026-00488
Device Sequence Number6088473
Product Code HSB
UDI-Device Identifier07613327478785
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number84251420S
Device Lot NumberK1BAEAE
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/21/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer04/29/2026
08/24/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/27/2026
09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight118 LB